Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Application of variational principles to limit analysis


Authors: T. Mura and S. L. Lee
Journal: Quart. Appl. Math. 21 (1963), 243-248
DOI: https://doi.org/10.1090/qam/157548
MathSciNet review: 157548
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Prager and P. G. Hodge, Theory of perfectly plastic solids, John Wiley & Sons, New York (1951) MR 0051118
  • [2] P. S. Symonds and W. Prager, J. Appl. Mech. 17, 315 (1950) MR 0034222
  • [3] P. S. Symonds, J. Appl. Mech. 18, 85 (1951) MR 0040958
  • [4] D. C. Drucker, H. J. Greenberg and W. Prager, J. Appl. Mech. 18, 371 (1951) MR 0051119
  • [5] P. S. Symonds and B. G. Neal, J. Franklin Inst. 252, 383 and 469 (1951)
  • [6] D. C. Drucker, W. Prager and H. J. Greenberg, Q. Appl. Math. 9, 381 (1952) MR 0045573
  • [7] M. A. Sadowsky, J. Appl. Mech. 10, A65 (1943) MR 0008211
  • [8] W. Prager, J. Appl. Mech. 10, A65 (1943)
  • [9] G. H. Handelman, Q. Appl. Math. 1, 351 (1944) MR 0010118
  • [10] A. A. Markov, Prik. Mat. Mekh. 11, 339 (1947)
  • [11] R. Hill, Q. J. Mech. Appl. Math. 1, 18 (1948) MR 0025384
  • [12] H. J. Greenberg, Q. Appl. Math. 7, 85 (1949)
  • [13] D. C. Drucker, Proc. Symp. Appl. Math. 8, 7 (1958)
  • [14] R. Courant and D. Hilbert, Methods of mathematical Physics, Vol. I, Interscience Publications, New York (1953) MR 0065391


Additional Information

DOI: https://doi.org/10.1090/qam/157548
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society